TITLE

Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations

AUTHOR(S)
Zagatti, Sandro
PUB. DATE
April 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Apr2008, Vol. 31 Issue 4, p511
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a class of non convex scalar functionals of the form under standard assumptions of regularity of the solutions of the associated relaxed problem and of local affinity of the bipolar f ** of f on the set { f ** < f}. We provide an existence theorem, which extends known results to lagrangians depending explicitly on the three variables, by the introduction of integro-extremal minimizers of the relaxed functional which solve the equation or the opposite one, almost everywhere and in viscosity sense.
ACCESSION #
28769635

 

Related Articles

  • Finite Time Merton Strategy under Drawdown Constraint: A Viscosity Solution Approach. Elie, R. // Applied Mathematics & Optimization;Dec2008, Vol. 58 Issue 3, p411 

    We consider the optimal consumption-investment problem under the drawdown constraint, i.e. the wealth process never falls below a fixed fraction of its running maximum. We assume that the risky asset is driven by the constant coefficients Black and Scholes model and we consider a general class...

  • Solvability of Uniformly Elliptic Fully Nonlinear PDE. SIRAKOV, BOYAN; LIONS, P.-L. // Archive for Rational Mechanics & Analysis;Feb2010, Vol. 195 Issue 2, p579 

    We get existence, uniqueness and non-uniqueness of viscosity solutions of uniformly elliptic fully nonlinear equations of the Hamilton–Jacobi–Bellman–Isaacs type with unbounded ingredients and quadratic growth in the gradient without hypotheses of convexity or properness....

  • Long-time Behavior of Solutions of Hamilton–Jacobi Equations with Convex and Coercive Hamiltonians. ICHIHARA, NAOYUKI; ISHII, HITOSHI; LIONS, P.-L. // Archive for Rational Mechanics & Analysis;Nov2009, Vol. 194 Issue 2, p383 

    We investigate the long-time behavior of viscosity solutions of Hamilton–Jacobi equations in $${\mathbb{R}^n}$$ with convex and coercive Hamiltonians and give three general criteria for the convergence of solutions to asymptotic solutions as time goes to infinity. We apply the criteria to...

  • Viscosity Solution of the Hamilton-Jacobi Equation Arising from a Thin Film Blistering Model. Valente, Vanda; Caffarelli, Giorgio Vergara // Applied Mathematics & Optimization;Jul2006, Vol. 54 Issue 1, p117 

    The paper deals with a dynamical nonlinear model describing the self-driven delamination of compressed thin films. Some assumptions on the buckled shape allow us to describe the moving boundary of the film by a single Hamilton-Jacobi equation. We prove the existence and uniqueness of a viscosity...

  • Viscosity solutions methods for converse KAM theory. Diogo Gomes; Adam Oberman // ESAIM: Mathematical Modelling & Numerical Analysis;Nov2008, Vol. 42 Issue 6, p1047 

    The main objective of this paper is to prove new necessary conditions to the existence of KAM tori. To do so, we develop a set of explicit a-priori estimates for smooth solutions of Hamilton-Jacobi equations, using a combination of methods from viscosity solutions, KAM and Aubry-Mather theories....

  • Competition between Most Rapid Approach Paths: Necessary and Sufficient Conditions. Rapaport, A.; Cartigny, P. // Journal of Optimization Theory & Applications;Jan2005, Vol. 124 Issue 1, p1 

    We revisit the optimality of the most rapid approach paths for problems of the calculus of variation in infinite horizon, which are scalar and linear w.r.t. the derivative. Our approach is based on the characterization of the value function in terms of the viscosity solutions of a...

  • Viscosity solution of nonanticipating Hamilton-Jacobi equations. Lukoyanov, N. // Differential Equations;Dec2007, Vol. 43 Issue 12, p1715 

    The article discusses the Hamilton-Jacobi functional equation under the satisfying and Lipschitz condition. It examines the generalized solutions of Hamilton-Jacobi equations and the partial differential equations of the first and second order and determines the two approaches such as a minimax...

  • Optimal Consumption in a Stochastic Ramsey Model with Cobb-Douglas Production Function. Baten, Md. Azizul; Kamil, Anton Abdulbasah // International Journal of Mathematics & Mathematical Sciences;2013, p1 

    A stochastic Ramsey model is studied with the Cobb-Douglas production function maximizing the expected discounted utility of consumption. We transformed the Hamilton-Jacobi-Bellman (HJB) equation associated with the stochastic Ramsey model so as to transform the dimension of the state space by...

  • Viscosity Solutions with Asymptotic Behavior of Hessian Quotient Equations. Limei Dai // International Proceedings of Computer Science & Information Tech;2012, Vol. 44, p65 

    In this paper, we use the Perron method to prove the existence of viscosity solutions with asymptotic behavior at infinity to Hessian quotient equations.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics